Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/308

Title: The Shape of Correlation Matrices
Authors: Rousseeuw, Peter J.
Molenberghs, Geert
Keywords: Mathematical Statistics
Issue Date: 1995
Citation: The American Statistician, 48(4), p. 276-279
URI: http://hdl.handle.net/1942/308
DOI: 10.1080/00031305.1994.10476079
ISSN: 0003-1305
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version1.17 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.